# SDR USAASB00265

- Difficulty date: September 20, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405010
- Condition: Leaking
- Location: A/C Bay
- Part time: 37,619 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BWI - FLT 2704 - ON DESCENT INTO BWI, FROM TPA, FUMES OF SULFUR/RUBBER SMELL WAS NOTICED THROUGH OUT THE CABIN.  ODOR WAS STRONGEST IN SEAT ROWS 13 TO 17 AND WAS MOST NOTICEABLE WHEN ENGINE ANTI-ICE WAS SELECTED.  SMELL DISSIPATED WHEN ENGINE ANTI-ICE WAS TURNED OFF.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED ENGINE RUN WITH ANTI-ICE SELECTED AND PACKS ON.  FOUND LEFT ACM LEAKING OIL THROUGH WEEP HOLE INTO PACK BAY.  REMOVED AND REPLACED THE LEFT ACM.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
